I wounder if any of you .................

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 5/8/2006 5:41 PM (GMT -7)   
mad  Hi every one,I hope every one is doing fine.I need to see if any one here has a problem with you feet and toe's going numb and and then feeling like you have needles pricking you?Any input would be great and thank's in advace.
Thanks
Curley......
a.k.a.Mela...........


elcamino
Veteran Member


Date Joined Sep 2005
Total Posts : 1744
   Posted 5/8/2006 5:49 PM (GMT -7)   

Hi curley,

I occasionally have that issue in my toes, and in my hands.  I went to a neuro a couple of years ago to have it examined.  Nothing was found.  It may relate to my raynaud's--do you have that?  But also I've read that it can be a subtle symptom of  lupus and other ctd's.

Keep an eye on it.  If it gets worse or it gets very bothersome, get it looked.  Especially since you've been on the biologics--they can cause MS symptoms.

Elcamino


Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 5/8/2006 5:59 PM (GMT -7)   
Hey curley... how long has this been happening? Are you on your feet alot? What about shoes? Are they too tight? Do you get this often or just at night? Let us know how you are doing - Duck
Diagnosed January 2005 - Psoriatic Arthritis/Spondylitis
-Currently taking 50mg shot weekly of Enbrel
Diagnosed May 1998 - Graves Disease
-Complete Thyroidectomy September 1998 - While 11 weeks pregnant
Other Complications - GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes
Current Meds -  Enbrel/Prevacid/Synthroid
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots


CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 5/8/2006 10:00 PM (GMT -7)   
I would definitely get this checked out, I think a couple of things could contribute to such a problem. Raynauds is one of the possible answers, but I think other issues could be causing this as well.
 
If your rheumy or PCP isn't much help, get a referral to a podietrist. Well, I'd get one anyway to get a second opinion on it to be sure. If bad mechanics are causing it, then they would be the person to help you out anyway
 
Good luck. **
 


curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 5/10/2006 3:49 PM (GMT -7)   
I want to thank you'll for the reply's.I seen my Rheumy this past Monday and she esaid that she wanted to test me for Lupus afain because the last one came back incolusive(sp)I have been getting a red rash on my face and she said that she just wanted to make sure and if that comes back ok then we will have more test done.CaMoma thank you for recomending me to see Podietrist.I will let you'll know what we find out and I'am going to ask my PCP to recomend me to one and maybe shed some light.
Thanks
Curley......
a.k.a.Mela...........

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:09 PM (GMT -7)
There are a total of 2,736,220 posts in 301,362 threads.
View Active Threads


Who's Online
This forum has 151452 registered members. Please welcome our newest member, sarajseri.
210 Guest(s), 3 Registered Member(s) are currently online.  Details
c130j, bluelyme, NM12


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer